# SDR GTIA20130924981

- Difficulty date: September 24, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 26,970 hours, 12,975 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: A10616
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE UNRAVELED/DEPLOYED.  R & R L4 SLIDE PACK IAW AMM.  OPS CHECKED OK IAW W/O 67765, ELEMENT NR 1.
